# SDR QXEA2024052800133

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 14,241 hours, 9,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CARRIED OUT GENERAL VISUAL INSPECTION OF THE MAIN CABIN DOOR.  NO DEFECTS NOTED.  CYCLED DOOR 6 TIMES.  OPERATION NORMAL RETURNED TO SERVICE.
